# SDR PCAA0303055

- Difficulty date: March 15, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 24,835 hours, 27,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Part serial: NA
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF-FLIGHT#3555. CREW REPORTED EMERGENCY LIGHTS WILL NOT CYCLE OFF. LIGHTS WORK PROPERLY WITH POWER INTERRPTION. MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL BOX. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
